Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 191, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 13, 2015, 7:22 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 7:22 PM CDT (00:22 UTC)
- Expired
- Jul 13, 2015, 8:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 80.0 mph
Counties Ford County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 23 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:25 PM CDT | TSTM WND GST 65 | 6 Ese Kalvesta, KS | WIND GUSTS WERE ESTIMATED AT 60-70 MPH. |
| Jul 13, 7:25 PM CDT | HAIL 1.25 | 6 Ese Kalvesta, KS | |
| Jul 13, 7:33 PM CDT | TSTM WND GST 70 | 8 E Kalvesta, KS | SOME TREE LIMBS WERE DOWN. |
| Jul 13, 7:33 PM CDT | HAIL 1.25 | 8 E Kalvesta, KS | A WINDSHIELD WAS BROKEN BY THE HAIL AND THE NORTH SIDE OF THE HOUSE HAD BROKEN WINDOWS. |
| Jul 13, 7:37 PM CDT | TSTM WND GST 70 | 9 Wsw Jetmore, KS | REPORT IS FROM KWCH STORM CHASER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS53 KDDC 140022
SVRDDC
KSC057-083-140115-
/O.NEW.KDDC.SV.W.0191.150714T0022Z-150714T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
722 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
NORTH CENTRAL FORD COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 815 PM CDT
* AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF JETMORE...MOVING SOUTHEAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
JETMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3793 10022 3814 10022 3805 9964 3785 9967
3788 9997
TIME...MOT...LOC 0021Z 287DEG 39KT 3803 10003
HAIL...2.75IN
WIND...80MPH
$$
KRUSE3 follow-up statements
390
WWUS53 KDDC 140049
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CDT MON JUL 13 2015
KSC057-083-140115-
/O.CON.KDDC.SV.W.0191.000000T0000Z-150714T0115Z/
HODGEMAN KS-FORD KS-
749 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN HODGEMAN AND NORTH CENTRAL FORD COUNTIES...
AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
JETMORE...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JETMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3794 10015 3812 10009 3805 9964 3785 9967
3788 9997
TIME...MOT...LOC 0048Z 284DEG 31KT 3798 9988
HAIL...1.75IN
WIND...70MPH
$$
KRUSE844
WWUS53 KDDC 140100
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT MON JUL 13 2015
KSC057-140109-
/O.CAN.KDDC.SV.W.0191.000000T0000Z-150714T0115Z/
FORD KS-
800 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3793 9990 3795 10003 3812 10009 3805 9964
3792 9966 3791 9968
TIME...MOT...LOC 0059Z 273DEG 9KT 3801 9989
$$
KSC083-140115-
/O.CON.KDDC.SV.W.0191.000000T0000Z-150714T0115Z/
HODGEMAN KS-
800 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN HODGEMAN COUNTY...
AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
JETMORE...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JETMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3793 9990 3795 10003 3812 10009 3805 9964
3792 9966 3791 9968
TIME...MOT...LOC 0059Z 273DEG 9KT 3801 9989
HAIL...0.75IN
WIND...60MPH
$$
KRUSE179
WWUS53 KDDC 140113
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
813 PM CDT MON JUL 13 2015
KSC083-140122-
/O.EXP.KDDC.SV.W.0191.000000T0000Z-150714T0115Z/
HODGEMAN KS-
813 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HODGEMAN COUNTY WILL
EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3793 9990 3795 10003 3812 10009 3805 9964
3792 9966 3791 9968
TIME...MOT...LOC 0110Z 287DEG 39KT 3801 9989
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:26 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 13, 6:26 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 626 PM CDT MON JUL 13 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 1212 PM CDT MON JUL 13 2015 CAMS LIKE THE 4 KM NAM AND NMM SHOW CONVECTION DEVELOPING THIS AFTERNOON ALONG A FRONTAL BOUNDARY/THERMAL TROUGH. HAVE THE HIGHEST POPS ALONG THE NORTHERN ZONES (30-40 PERCENT) AND LOWER SOUTH. THESE VALUES WILL TAPER TO THE SOUTHEAST AND DIMINISH AS CONVECTION IS EXPECTED TO EVOLVE IN SUCH AS WAY. THE MAIN THREATS WILL BE OUTFLOW WINDS AND SOME SMALL HAIL. DCAPE IS STILL FORECAST, SO SOME OF THE OUTFLOW WINDS COULD APPROACH SEVERE LEVELS. CONVECTION SHOULD BE DIURNALLY DRIVEN AND THERE SHOULD BE A MINIMUM IN ACTIVITY BY MORNING. LOWS WILL BE MILD AND IN THE 60S WEST TO 70S EAST. FOR TOMORROW, CONVECTION LOOKS LIKELY IN AN UPSLOPE FLOW REGIME. HAVE THE HIGHEST POPS ACROSS THE WESTERN ZONES. CONVECTION SHOULD INITIALLY DEVELOP ACROSS EASTERN COLORADO AND THEN SPREAD EAST ACROSS WESTERN KANSAS. IT IS NOT CLEAR HOW FAR THIS ACTIVITY WILL PROPAGATE, BUT DO HAVE POPS TAPERING OFF TO THE NORTHEAST AS AN INITIAL APPROXIMATION. THERE WILL BE MORE THAN ENOUGH CAPE AND MARGINAL SHEAR FOR SOME LOW END SEVERE EVENTS. AGAIN, THE MOSTLY LIKELY THREAT IS OUTFLOW WINDS WITH SOME HAIL POSSIBLE TOO. HIGHS WILL BE MAINLY IN THE 90S, ALTHOUGH A FEW LOW 100S CANNOT BE RULED OUT BY THE OKLAHOMA BORDER. THIS HEAT IN COMBINATION WITH DEWPOINTS, WILL CREATE HEAT ADVISORY HEAT INDEX AGAIN FOR SOUTH-CENTRAL KANSAS. HAVE ISSUED A HEAT ADVISORY FOR BARBER COUNTY AS A RESULT. THE GRAVEYARD SHIFT CAN ADJUST/CANCEL/OR EXPAND AS DEEMED FIT VIA 00Z NUMERICAL WEATHER PREDICTION OUTPUT SOLUTIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 139 PM CDT MON JUL 13 2015 ANOTHER BOUT OF THUNDERSTORM ACTIVITY IS POSSIBLE WEDNESDAY IN ASSOCIATION WITH A SIMILAR SETUP AS DESCRIBED ABOVE...UPSLOPE FLOW. HAVE THE HIGHEST POPS ACROSS THE NORTHERN ZONES IN ASSOCIATION WITH CLOSER PROXIMITY TO THE BOUNDARY. AGAIN, SOME WIND AND HAIL WILL BE THE MAIN THREATS. HIGHS WILL BE IN THE 90S. FOR THURSDAY ONWARD, CONVECTION SHOULD BE MORE LIMITED/ISOLATED. THE SLIGHT SUPERBLEND POPS LIKE FINE FOR NOW FOR BOTH THURSDAY AND FRIDAY. THE WEEKEND WILL BE MAINLY DRY AS UPPER LEVEL FLOW BECOMES ZONAL. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED WITH WIDESPREAD UPPER 90S TO AROUND 100. THERE MAY BE ANOTHER CHANCE FOR STORMS LATE NEXT SUNDAY AND INTO MONDAY AS A WEAK FRONT MOVES CLOSER TO THE FORECAST AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 625 PM CDT MON JUL 13 2015 WIDELY SCATTERED THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE BOUNDARY EXTENDING FROM CENTRAL KANSAS INTO SOUTHEAST COLORADO SHOULD CONTINUE THROUGH THE EVENING HOURS. WILL CARRY VCTS AT THE GARDEN CITY AND DODGE CITY TERMINALS THROUGH ABOUT 07Z TO ACCOUNT FOR THIS. THINK THAT THE CONVECTIVE ACTIVITY WILL STAY SOUTH OF HAYS BUT WILL HAVE TO MONITOR AS THE EVENING PROGRESSES. LOOK FOR VFR CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 71 98 70 97 / 30 30 40 30 GCK 69 96 68 95 / 40 40 50 40 EHA 68 101 68 96 / 20 40 30 30 LBL 70 98 69 99 / 20 40 40 30 HYS 73 96 71 94 / 40 30 50 40 P28 74 101 74 99 / 20 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ031-046-065-066- 079>081-089-090. HEAT ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR KSZ090. && SHORT TERM...SUGDEN LONG TERM...SUGDEN AVIATION...GERARD
Hazardous weather outlook, Jul 13, 4:05 AM CDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 405 AM CDT MON JUL 13 2015 KSZ030-031-043>046-061>066-074>081-084>090-140915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 405 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...THE HOTTEST DAY OF THE SUMMER, SO FAR, IS FORECAST TODAY. TEMPERATURES WILL TOP OUT IN THE 102 TO 105 DEGREE RANGE. A HEAT ADVISORY IS IN EFFECT TODAY GENERALLY EAST OF A HAYS TO KINSLEY TO COLDWATER LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK FRONTAL BOUNDARY ALONG AND NORTH OF HIGHWAY 96. THE SEVERE WEATHER RISK IS LOW, BUT THE STRONGEST STORM MAY PRODUCE UP TO NICKEL SIZE HAIL AND DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DISCUSSION...THE BEST CHANCE FOR ORGANIZED THUNDERSTORM ACTIVITY WILL BE TUESDAY AND WEDNESDAY AS A COUPLE OF UPPER AIR DISTURBANCES MOVE NORTHEAST FROM THE SOUTHERN ROCKIES ACROSS THE CENTRAL HIGH PLAINS. THE SEVERE WEATHER RISK IS LIMITED BOTH DAYS, HOWEVER A FEW LARGE HAIL REPORTS CANNOT BE RULED OUT ALONG WITH DAMAGING DOWNBURST WINDS OF 60 MPH OR GREATER. HAZARDS WEATHER RISK... TUESDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. WEDNESDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. THURSDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. FRIDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. SATURDAY... ELEVATED EXCESSIVE HEAT RISK. SUNDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Jul 13, 5:27 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
527 PM CDT MON JUL 13 2015
KSZ043-044-062-063-132330-
SCOTT KS-KEARNY KS-LANE KS-FINNEY KS-
527 PM CDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...
NORTHEASTERN KEARNY...SOUTHWESTERN LANE AND SOUTHERN SCOTT COUNTIES
UNTIL 630 PM CDT...
AT 526 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR FRIEND...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRIEND...SHALLOW WATER AND AMY.
LAT...LON 3816 10046 3811 10112 3826 10113 3827 10112
3836 10113 3836 10112 3848 10059
TIME...MOT...LOC 2226Z 252DEG 39KT 3825 10090
KRUSESpecial weather statement, Jul 13, 6:23 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 623 PM CDT MON JUL 13 2015 KSZ065-066-079-140030- EDWARDS KS-PAWNEE KS-STAFFORD KS- 623 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAWNEE...WEST CENTRAL STAFFORD AND NORTHEASTERN EDWARDS COUNTIES UNTIL 730 PM CDT... AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF GARFIELD...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARFIELD...ROZEL...BELPRE...SANFORD...FRIZELL AND ZOOK. LAT...LON 3805 9947 3821 9943 3813 9893 3791 9900 TIME...MOT...LOC 2322Z 285DEG 24KT 3809 9934 KRUSE
Local storm report, Jul 13, 7:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 11 NW KALVESTA 38.15N 100.44W
07/13/2015 E2.75 INCH FINNEY KS PUBLIC
THE HAIL WAS MOSTLY QUARTER TO GOLFBALL SIZE.
0645 PM TSTM WND GST 11 NW KALVESTA 38.15N 100.44W
07/13/2015 E75.00 MPH FINNEY KS AMATEUR RADIO
WINDS WERE ESTIMATED AT 70 TO 80 MPH.
&&
GERARDLocal storm report, Jul 13, 7:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
716 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 3 W KALVESTA 38.05N 100.34W
07/13/2015 E65 MPH FINNEY KS PUBLIC
&&
JRJThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:41 PM CDT | Special Weather Statement | DDC | Ford | 49 min |
| Jul 13, 9:40 PM CDT | Special Weather Statement | DDC | Finney | 50 min |
| Jul 13, 10:31 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| Jul 13, 10:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 50 min |
| Jul 13, 11:18 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 46 min |
| Jul 14, 12:22 AM CDT | Areal Flood Warning | DDC | Finney | 6 hr |
| Jul 14, 12:39 AM CDT | Special Weather Statement | DDC | Gray, Hodgeman | 51 min |
| Jul 14, 1:16 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 32 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.